# SDR UPS02237541

- Difficulty date: January 7, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 65281073
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI LT ELEPHANTS EAR FWD CASTING CRACKED ON MOUNT LUG.  CASTING REPLACED IAW DWG NO65-26786.
